# SDR CALA2023120503562

- Difficulty date: November 28, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SURFACE HAS INDICATION OF WATER INGRESS 70.25 INCHES FROM IB EDGE AND 10 INCHES FROM AFT EDGE, 1 INCH DIA. PER HAECO LCQ NON ROUTINE 9294370/26370  DRILLED WITNESS HOLES ON RH ELEVATOR UPPER SKIN 70.25 IN FROM VB 10 IN FROM T/E 1.5 IN DIA ZONE 1 IAW A320 SRM 55-20-00-200-006- A01 PAR 4 A(7) FOUND NO LIQUID REPAIRED AREA IAW A320 SRM 55-21- 11-300-004 CATEGORY A REPAIR.
